# SDR CA011029012

- Difficulty date: August 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 8,422 hours
- Engine: Cont O470S
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Hinge
- Part number: 07321008
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, 07326004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION FOUND LT OUTBOARD ELEVATOR BEARING LOOSE. REMOVED LT ELEVATOR TO CHANGE BEARING. WITH ELEVATOR REMOVED, FOUND LT OUTBOARD HINGE ASSEMBLY TO BE CORRODED AND CRACKED WHERE BEARING IS INSTALLED.
